U.S. doctors online nowAsk doctors free
CA
A 26-year-old male asked:

does abilify, (aripiprazole) zyprexa, or trazodone cause red eyes? i've had red eyes for months and only taking trazodone now. discontinued others and many others

1 doctor answer3 doctors weighed in
Dr. Amanda Itzkoff
Psychiatry 18 years experience
Psych meds & eyes: In theory, Bc all if the meds you've listed are anticholinergic to some degree, they could contribute to dry eyes, which could lead to rubbing, irritation, & red eyes. However, you describe the problem has been ongoing for months now! Have this checked by your doc &/or an ophthalmologist, who can assess for other medical causes and treat if necessary. Be good to your eyes -- they're quite useful!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.